# SDR SWAA2014071029855

- Difficulty date: July 8, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 39,133 hours, 22,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A3230
- Condition: Loose
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EXIT SIGN COVER LOOSE.  R & R COVER ASSEMBLY IAW MM.
